RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Boos, Hermann

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:258
Abstract pages:1287
Full texts:333
References:147
E-mail:

http://www.mathnet.ru/eng/person37911
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/343044

Publications in Math-Net.Ru
2013
1. H. Boos, F. Gohmann, A. Klümper, Kh. Nirov, A. V. Razumov, “Universal integrability objects”, TMF, 174:1 (2013),  25–45  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:1 (2013), 21–39  isi  elib  scopus
2011
2. Hermann Boos, “Fermionic Basis in Conformal Field Theory and Thermodynamic Bethe Ansatz for Excited States”, SIGMA, 7 (2011), 007, 36 pp.  mathnet  mathscinet  isi  scopus
2005
3. H. Boos, M. Jimbo, T. Miwa, F. Smirnov, Y. Takeyama, “A recursion formula for the correlation functions of an inhomogeneous $XXX$ model”, Algebra i Analiz, 17:1 (2005),  115–159  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 85–117
2004
4. H. Boos, V. E. Korepin, F. A. Smirnov, “New formulae for solutions to quantum Knizhnik–Zamolodchikov equations of level $-4$ and correlation functions”, Mosc. Math. J., 4:3 (2004),  593–617  mathnet  mathscinet  zmath  isi

Presentations in Math-Net.Ru
1. Correlation functions of integrable models
H. Boos
International Bogolyubov Conference Problems of Theoretical and Mathematical Physics dedicated to the 110th anniversary of N. N. Bogolyubov's birth
September 10, 2019 16:50   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020